Alert archive / Kentucky / Flash Flood Warnings in 2023

Flash Flood Warning 20, NWS Louisville, KY

June 25, 2023Hardin County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 25, 2023, 10:02 AM EDT for Hardin County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2023, 10:02 AM EDT (14:02 UTC)
Expired
Jun 25, 2023, 1:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Hardin County, KY

The radar

The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:06 AM EDT, 56 minutes earlier.

Area forecast discussion, Jun 25, 9:06 AM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
906 AM EDT Sun Jun 25 2023

.Forecast Update...
Issued at 900 AM EDT Sun Jun 25 2023

Warm front moving across the area is causing a line of thunderstorms
to continue with reports of wind gusts up to 40 mph and small hail.
Main concern is reduced visibility in heavy rain.  Lots of lightning
strikes are also evident with this storm.  Much of the higher
reflectivities are staying below the -20 C heights for hail growth
potential, so large hail with this mornings thunderstorm rounds is
continuing to look unlikely, but the main threat is some gusty wind
potential.  The dynamics don't all line up this morning (CAPE and
effective shear), but the main concerns are DCAPE for wind gusts
potential and lots of Precipitable water (1.6" is on the order of
75% for climatology).  Will continue to monitor, but main threats
are heavy downpours, gusty winds, and lots of lightning.

This morning is NOT the main show for severe weather potential
today, but rather there is another round of storms still on tap for
later today.  Timing is still on track for 5 PM this evening through
1 AM Monday morning with large hail, damaging winds, and tornadoes
all still possible.

&&

.Short Term...(Today and tonight)
Issued at 334 PM EDT Sun Jun 25 2023

...Severe Storms, Some Possibly Significant, Expected This Evening...
...Have Your Severe Weather Safety Plans in Place Now...

Key Messages:

* Two waves of showers and storms today, with the main wave late
  this afternoon into the evening.
* Best chance for severe weather will be this afternoon and
  evening.
* All severe hazards will be possible this afternoon and evening.
  Damaging winds will be the most widespread threat, but very
  large hail and tornadoes, possibly strong, will also be
  possible.

Confidence:

While confidence in the fine details of exactly how storms will
initiate this afternoon is still only medium, confidence is medium-
high that storms will indeed fire, and if they do form they will
quickly become dangerous.

Discussion:

Although most of the upstream convection overnight has remained well
to our northwest and has been moving east toward central and
northern Indiana, new convection had begun to develop between 06 and
07Z over eastern Illinois on the nose of a slightly strengthening
low level jet. This is expected to continue to develop southward
along a corridor of elevated instability and move through the middle
Ohio Valley after sunrise. Can't rule out some pea sized hail and
some sub-severe wind gusts with this activity.

This wave of storms will move out later this morning, with copious
sunshine expected behind it. The atmosphere will destabilize rapidly
with temperatures soaring into the upper 80s and low 90s with dew
points at least into the lower 70s, resulting in very unstable
conditions with moderately steep lapse rates. By this evening a 5H
jet will enter from the west-northwest as it dives south of the
upper low over Wisconsin with about 50kt of deep layer shear. A cold
front will approach from the west, and we may also have subtle
leftover surface boundaries or differential heating boundaries from
the early day clouds/rain. While there will not be abundant
atmospheric moisture available and we'll have to see how strong the
cap is, model data continue to suggest that storms will be able to
form early this evening. Initial development should be
supercellular, possibly from northeast Indiana to far west Kentucky,
and then possibly congeal into a line as it presses to the east-
southeast.

Enough 0-1/0-3km SRH will be in place, with STP likely in the 2-4
range, indicating tornadoes will be a possibility. *At this time*
(stay tuned for later updates) it appears the window for the
greatest chance of significant tornadoes will be roughly in the 6-
11pm EDT time frame, especially over southern Indiana and north
central Kentucky, including the Louisville Metro.

Large hail will also be a concern given WBZ heights around 10k',
strong deep shear, very large positive area on sounding progs, and
quite a bit of dry air in the column.

Strong wind gusts can be expected given the dry mid-level air and
DCAPEs progged in the neighborhood of 1500 J/kg.

Storms will move off to the east after midnight with benign weather
for the pre-dawn hours early Monday.

.Long Term...(Monday through Saturday)
Issued at 300 AM EDT Sun Jun 25 2023

The occluded mid-latitude cyclone will be centered over Lower MI on
Monday, with notable upper level troughing and wrap-around moisture
over the Ohio Valley. The system slowly wobbles eastward and weakens
over the eastern Great Lakes through midweek.

Monday looks to start off partly to mostly sunny, with afternoon
cumulus thickening across the northern half of the CWA. Cyclonic
flow aloft and a mid-level vorticity lobe moving through the flow
should be enough to help generate isolated showers and perhaps a few
rumbles of thunder in the afternoon and evening. Southeastern IN and
the KY Bluegrass have the best chance at seeing a shower/storm. It
will be breezy with a 10-20 mph west wind gusting up to 25-30 mph.
Afternoon highs will be in the low to mid 80s. Conditions look
mainly dry Monday night with temperatures dropping back into the
60s.

Tuesday, we may have just enough lingering moisture and ascent for a
few showers in the Bluegrass Region. The best rain chances are east
of I-75. This is a transition day with the now weaker upper level
trough beginning to exit off to the northeast. We'll see upper level
height rises as a ridge shifts eastward across the central CONUS.
The upper level ridge, centered over the southern US, will bring
gradually rising heights and warmer temperatures for the end of the
work week. Highs Tuesday will range from the upper 70s in north-
central KY to the mid 80s in sunnier south-central KY.

An elongated north-south oriented low-level ridge shifts east over
the region for Wednesday, which will result in dry conditions. Look
for partly to mostly sunny skies and highs in the low to mid 80s.

Beyond Wednesday, the column moistens considerably. Shower and
thunderstorm chances begin to increase Thursday, despite the
mid/upper level ridge in place. A warm, humid airmass will be in
place and shortwave energy working around the northern periphery of
the ridge could bring convection in from the northwest. It appears a
more substantial upper level trough will play a role in suppressing
the ridge further south this weekend, bringing more unsettled/stormy
weather at times.

&&

.Aviation...(12Z TAF Issuance)
Issued at 642 AM EDT Sun Jun 25 2023

Convection over the lower Ohio Valley early this morning will
propagate eastward across central Kentucky and southern Indiana for
the first few hours of the TAF period. Chances for the most
impactful showers and possibility of thunder will be greatest at
BWG, HNB, and SDF...less so at LEX. The usual summertime convective
hazards can be expected with this activity including briefly heavy
rain, lightning, and gusty winds.

The morning activity will push out of the region and allow afternoon
sunshine to warm and destabilize the atmosphere. An approaching cold
front and 500mb jet will spark new storms by this evening, some of
which could be severe with strong winds, large hail, and possibly a
few tornadoes. The storms will be in the area of each airport for
around four or five hours and then move out, with benign conditions
for the overnight.

At SDF tomorrow morning winds will begin to pick up after sunrise,
coming in from the west as surface low pressure crosses Lower
Michigan.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...MK
Short Term...13
Long Term...EBW
Aviation...13
Hazardous weather outlook, Jun 25, 3:54 AM EDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
354 AM EDT Sun Jun 25 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260800-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
354 AM EDT Sun Jun 25 2023 /254 AM CDT Sun Jun 25 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will be possible this morning, a few of which
may be capable of small hail and gusty winds.

Storms are expected to develop late this afternoon or early this
evening and rapidly become severe as they move from southern Indiana
into central Kentucky over the course of the evening. Tornadoes,
possibly significant, very large hail, and damaging wind gusts will
all be possible, especially early this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed throughout the region late this
afternoon through this evening. Spotters are reminded to spot safely
and seek shelter as needed.

GENERAL STORM MOTION OF THE DAY:

Storms this morning will move from west to east around 25 to 35 mph.

Storms this evening will move from west to east around 40 to 50 mph
while spreading to the southeast.

Any users of these storm motions must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this
information with caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13/EBW

In the hours before

Special weather statement, Jun 25, 8:34 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
834 AM EDT Sun Jun 25 2023

INZ084-089-090-KYZ024-025-251315-
Crawford IN-Perry IN-Harrison IN-Meade KY-Breckinridge KY-
834 AM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of southwestern
Harrison, southeastern Crawford, Perry, northwestern Meade and north
central Breckinridge Counties through 915 AM EDT/815 AM CDT/...

At 833 AM EDT/733 AM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles northeast of Tell City, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Brandenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3800 8679 3800 8677 3802 8678 3803 8678
      3803 8677 3804 8678 3805 8678 3806 8677
      3807 8678 3809 8677 3810 8677 3821 8676
      3823 8614 3790 8615 3796 8678 3797 8679
TIME...MOT...LOC 1233Z 272DEG 30KT 3806 8658

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BTN
Special weather statement, Jun 25, 8:43 AM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
843 AM EDT Sun Jun 25 2023

INZ077>079-090>092-KYZ025-027>034-038-045-046-053-054-062>065-071-
073>077-081-251330-
Scott IN-Washington IN-Floyd IN-Harrison IN-Jefferson IN-Clark IN-
Jefferson KY-Oldham KY-Henry KY-Warren KY-Washington KY-Barren KY-
Hardin KY-Metcalfe KY-Monroe KY-Nelson KY-Adair KY-Trimble KY-
Hart KY-Grayson KY-Shelby KY-Spencer KY-Edmonson KY-Bullitt KY-
Marion KY-Cumberland KY-Taylor KY-Allen KY-Meade KY-Larue KY-
Green KY-
843 AM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of south central
Jefferson, Clark, Floyd, southern Scott, southeastern Washington,
eastern Harrison, western Shelby, Nelson, southeastern Meade, Larue,
western Marion, southeastern Grayson, southwestern Adair, eastern
Edmonson, east central Warren, northwestern Cumberland, Barren,
Oldham, western Henry, Hart, western Taylor, Jefferson, Hardin,
Bullitt, Spencer, southern Trimble, Green, northeastern Monroe, north
central Allen, southwestern Washington and Metcalfe Counties through
930 AM EDT/830 AM CDT/...

At 843 AM EDT/743 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles northwest of La
Grange to 10 miles southeast of Glasgow. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  La Grange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3689 8620 3864 8603 3862 8523 3858 8521
      3859 8516 3675 8547
TIME...MOT...LOC 1243Z 291DEG 19KT 3853 8552 3688 8579

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BTN
Special weather statement, Jun 25, 9:09 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
909 AM EDT Sun Jun 25 2023

KYZ024-026>028-053-062-063-251345-
Hart KY-Grayson KY-Edmonson KY-Hardin KY-Ohio KY-Larue KY-
Breckinridge KY-
909 AM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of west central Larue,
northwestern Hart, Grayson, southwestern Hardin, southeastern
Breckinridge, east central Ohio and northeastern Edmonson Counties
through 945 AM EDT/845 AM CDT/...

At 909 AM EDT/809 AM CDT/, Doppler radar was tracking a strong
thunderstorm over Leitchfield, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Hart,
Grayson, northeastern Edmonson, southwestern Hardin, east central
Ohio, west central Larue and southeastern Breckinridge Counties,
including the following locations... Dyer, Steff, Cub Run, Buras,
Broad Ford, Do Stop, Glendale, Duff, Priceville and Pine Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3748 8676 3779 8636 3757 8578 3723 8608
TIME...MOT...LOC 1309Z 290DEG 33KT 3750 8629

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

BTN
Special weather statement, Jun 25, 9:31 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
931 AM EDT Sun Jun 25 2023

KYZ053-054-063>066-073>078-081-082-251400-
Russell KY-Hart KY-Barren KY-Casey KY-Clinton KY-Metcalfe KY-
Monroe KY-Marion KY-Cumberland KY-Taylor KY-Allen KY-Larue KY-
Adair KY-Green KY-
931 AM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of southeastern Larue,
southwestern Marion, central Russell, southeastern Hart, Taylor,
central Casey, Adair, north central Clinton, Green, Monroe, Allen,
Cumberland, Barren and Metcalfe Counties through 1000 AM EDT/900 AM
CDT/...

At 931 AM EDT/831 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles east of
Campbellsville to near Lafayette. Movement was east at 40 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3664 8621 3669 8632 3758 8551 3731 8473
      3662 8542
TIME...MOT...LOC 1331Z 287DEG 34KT 3735 8521 3658 8599

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

BTN
Special weather statement, Jun 25, 9:34 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
934 AM EDT Sun Jun 25 2023

KYZ027-028-045-053-054-061>065-071-074-251400-
Hart KY-Grayson KY-Warren KY-Marion KY-Taylor KY-Edmonson KY-
Barren KY-Butler KY-Nelson KY-Hardin KY-Larue KY-Green KY-
934 AM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of south central Nelson,
northwestern Green, Larue, southwestern Marion, Hart, northwestern
Taylor, northeastern Butler, Grayson, northern Warren, southeastern
Hardin, north central Barren and Edmonson Counties through 1000 AM
EDT/900 AM CDT/...

At 934 AM EDT/834 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Hodgenville to 9 miles
east of Morgantown. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Bowling Green and Plum Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3734 8670 3739 8663 3772 8570 3739 8529
      3691 8657
TIME...MOT...LOC 1334Z 334DEG 25KT 3756 8568 3727 8652

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

BTN
Special weather statement, Jun 25, 10:00 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1000 AM EDT Sun Jun 25 2023

KYZ063>066-074-076>078-081-251445-
Russell KY-Hart KY-Metcalfe KY-Cumberland KY-Taylor KY-Barren KY-
Casey KY-Adair KY-Green KY-
1000 AM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of Green, northwestern
Russell, southeastern Hart, central Taylor, north central Cumberland,
northeastern Barren, south central Casey, Adair and central Metcalfe
Counties through 1045 AM EDT/945 AM CDT/...

At 959 AM EDT/859 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northwest of
Campbellsville to 7 miles southeast of Munfordville. Movement was
southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Campbellsville around 1005 AM EDT.

Other locations in the path of these storms include Edmonton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3715 8489 3688 8546 3719 8591 3744 8544
TIME...MOT...LOC 1359Z 302DEG 39KT 3741 8541 3718 8583

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MCK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:50 AM EDTSpecial Weather StatementLMKMeade40 min
Jun 25, 7:25 AM EDTSpecial Weather StatementLMKBullitt, Edmonson, Grayson, Hardin, Hart, Jefferson and 2 more35 min
Jun 25, 8:07 AM EDTSpecial Weather StatementLMKBullitt, Hardin, Hart, Jefferson, Larue38 min
Jun 25, 8:34 AM EDTSpecial Weather StatementLMKMeade41 min
Jun 25, 8:43 AM EDTSpecial Weather StatementLMKBarren, Bullitt, Green, Hardin, Hart, Jefferson and 7 more47 min
Jun 25, 9:09 AM EDTSpecial Weather StatementLMKGrayson36 min
Jun 25, 9:16 AM EDTAreal Flood AdvisoryLMKBullitt, Grayson, Hardin, Hart, Larue, Meade3 hr
Jun 25, 9:31 AM EDTSpecial Weather StatementLMKAdair, Allen, Barren, Casey, Cumberland, Green and 4 more29 min
Jun 25, 9:34 AM EDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Larue, Warren26 min
Jun 25, 10:00 AM EDTSpecial Weather StatementLMKAdair, Green, Taylor45 min
Jun 25, 10:12 AM EDTSpecial Weather StatementLMKCumberland, Monroe48 min
Jun 25, 10:31 AM EDTSpecial Weather StatementLMKCasey, Russell29 min
Jun 25, 11:50 AM EDTSpecial Weather StatementLMKAllen, Cumberland, Monroe40 min
Jun 25, 5:48 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKJefferson27 min
Jun 25, 6:06 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson24 min
Jun 25, 6:10 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKTrimble35 min
Jun 25, 6:12 PM EDTTornado WarningLMKJefferson14 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson31 min
Jun 25, 6:45 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer30 min
Jun 25, 6:55 PM EDTSpecial Weather StatementLMKHenry35 min
Jun 25, 6:56 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson19 min
Jun 25, 7:03 PM EDTSpecial Weather StatementLMKTrimble27 min
Jun 25, 7:13 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bullitt, Hardin, Jefferson, Larue, Marion and 4 more47 min
Jun 25, 7:13 PM EDTSevere Thunderstorm WarningLMKTrimble32 min
Jun 25, 7:44 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more46 min
Jun 25, 7:45 PM EDTSpecial Weather StatementLMKTrimble30 min
Jun 25, 5:56 AM EDTSpecial Weather StatementLMKDubois34 min
Jun 25, 6:21 AM EDTSpecial Weather StatementLMKCrawford, Perry39 min
Jun 25, 4:26 PM EDTSevere Thunderstorm WarningLMKOrange34 min
Jun 25, 4:41 PM EDTTornado WarningLMKDubois, Orange34 min
Jun 25, 4:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington34 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry31 min
Jun 25, 5:24 PM EDTSevere Thunderstorm WarningLMKOrange36 min
Jun 25, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKCrawford, Floyd, Harrison, Orange, Washington35 min
Jun 25, 5:46 PM EDTTornado WarningLMKJefferson, Scott29 min
Jun 25, 5:53 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKClark, Crawford, Floyd, Harrison, Orange, Washington37 min
Jun 25, 5:57 PM EDTSpecial Weather StatementLMKPerry18 min
Jun 25, 6:05 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison25 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningLMKOrange, Washington36 min
Jun 25, 7:53 PM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington37 min

Nearby

Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.